Enjoy a truly unique experience with the Kentucky Derby Museum! Start with a private Historic Walking Tour of Churchill Downs Racetrack where you’ll learn about the history and pageantry of the Derby and stand in the footsteps of history in the Winner’s Circle. Don’t forget your camera for great views of the Twin Spires! Then it’s on to the café to try a Mint Julep while you hear a bit about the background of this iconic cocktail. Take time to explore the Museum’s two floors of interactive exhibits before your exclusive tour with a Museum curator, who will take you on a journey through Thoroughbred racing history with a focus on the centennial of the Triple Crown. You will have the chance to get up close to rare artifacts not currently on view to the general public. Our curator will offer stories and behind-the-scenes details for each item. You’ll close out the evening with a box seat to Twilight Racing under the lights at Churchill Downs.
1:45 p.m. Arrive at the Museum and check in
2:00 – 2:30 p.m. 30-minute Historic Walking Tour
2:30 – 3:00 p.m. Enjoy a classic mint julep in the Derby Cafe Express
3:00 – 4:00 p.m. Self-guided Museum exploration
4:00 – 5:00 p.m. Inside the Crown: A Century of Champions Vault Tour
5:00 – 8:30 p.m. Experience Twilight Racing at Churchill Downs
All times shown are in Eastern Time